On Bijective Continuous Images of Absolute Null Sets

  • A. B. Kharazishvili

Abstract

The images of absolute null sets (spaces) under bijective continuous mappings are studied. It is shown that, in general, these images do not possess regularity properties from the viewpoint of topological measure theory.
Published
25.08.2015
How to Cite
KharazishviliA. B. “On Bijective Continuous Images of Absolute Null Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 8, Aug. 2015, pp. 1134-8, http://umj.imath.kiev.ua/index.php/umj/article/view/2051.
Section
Research articles